# SDR SWAA2025101410713

- Difficulty date: September 2, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS259.5 BTW STR8R TO STR9R AT PASSENGER CABIN.   REPAIRED FRAME WEB AT BSTA 259.5 BTW WL 240 AND WL 280 AND RBL 20 AND RBL 50 IAW EA-25-153-02403 WIP1 AND EA-25-153-02403.
